Doctor Robert Lowry, a concussion and musculoskeletal expert, has observed an increase in the number of young patients, adults under the age of 40, with neurological problems. The problems range from severe headaches to bell’s palsy or strokes. The neurologist of 25 years reports that all patients reporting such issues have been vaccinated. He believes the problems are due to side effects of the experimental Covid “vaccines.”
The Doctor referred to a study published in 2021 in the journal Clinical Immunology on vaccine damage in Mexico. Researchers found that about one percent of people experienced neurological problems after the first dose of the Pfizer vaccine. But, according to Lowry, that number is underreported by a factor of 10.
Lowry wonders why anyone would give young, healthy people a vaccine that can have neurological side effects. The risks of vaccine damage outweigh the benefits for young people, concludes the doctor.
In a conversation with science journalist Jennifer Margulis, he said that “more severe reactions and neurological and cardiac injuries” occur after the second dose.
The most likely ways—and these are all related so, yes, I’m simplifying—include micro-clots in the brain that result in neuron necrosis; myocarditis, pericarditis and other heart damage; and vasculitis (inflammation of the blood vessels).
Lowry says that the problems are compounded by something he calls immuno-sensitivity.
‘After the second dose is when I see a lot of folks who come to me,” he said. “They notice something within minutes of getting that second dose. Something was wrong and it just snowballs from there. Their immune system was essentially sensitized from the first dose. So, when they get the second one, it’s much worse. That’s when it’s the immune system that’s been fiddled with. You get hypersensitive and you get a hypersensitive reaction to the second dose. It’s like a bee sting. The first time somebody is stung by a bee, generally they don’t have an allergic reaction. But people who are allergic to bee stings get sensitized by the first one but have their hypersensitivity reaction to the second one.’
The doctor believes that “when the deaths are “unexplained” and there is a history of vaccination within the past 12 months,” the cause is likely the mRNA vaccines.
He advocates performing an autopsy so that we can determine the cause of death. In addition, an autopsy can look at where the spike protein has accumulated in the body. An experienced coroner can specifically look for mRNA from the vaccine, Dr. Lowry emphasized.
“We should perform autopsies on all these young people,” he said. “If we did, we’d know exactly what’s going on within six months.”